# SDR 2021F00345

- Difficulty date: November 19, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: XAAMA
- Make and model: Boeing 737-8
- Aircraft serial: 36700
- Aircraft time: 36,638 hours, 13,314 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: 144187000011
- Part serial: EM590779F
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE REACHED 4.1 UNITS OF VIBRATION, CAPTAIN REPORTED THAT DURING CLIMB, THE LEFT ENGINE REACHED 4.1 UNITS OF VIBRATION; SO FLIGHT CREW ACCOMPLISHED THE QRH 7.26 PROCEDURE AND THE VIBRATION WAS STABILIZED IN 3.5 UNITS. MAINTENANCE PERSONNEL PERFORMED A LEFT ENGINE VIBRATION, VIBRATION HIGH SYSTEM CHECK IAW FIM 71-05 TASK 808 PROCEDURE, NO DAMAGES WERE FOUND; SO TRIM BALANCE WAS PERFORMED IAW AMM 71-00-00 TASK 71-00-00-750-803 WITH 0.4 UNITS AND 96% N2 AND TEST NUMBER 7 VIBRATION SURVEY WAS PERFORMED IAW AMM 72-00-00, TESTED CORRECT.
